Alert archive / Texas / Fire Weather Watches in 2011

Fire Weather Watch 21, NWS Lubbock, TX

April 11, 201124 counties in Texas

NWS Lubbock, TX issued this fire weather watch at Apr 11, 2011, 4:05 AM CDT for 24 counties in Texas. It took effect at Apr 12, 2011, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 11, 2011, 4:05 AM CDT (09:05 UTC)
In effect from
Apr 12, 2011, 1:00 PM CDT
Expired
Apr 12, 2011, 4:41 AM CDT
In force
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4468 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WWUS84 KLUB 110905
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
405 AM CDT MON APR 11 2011

TXZ021>044-112100-
/O.NEW.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
405 AM CDT MON APR 11 2011

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN EXTREME
FIRE DANGER OVER ALL OF THE SOUTH PLAINS REGION...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND
25 MPH THUESDAY AFTERNOON...AS TEMPERATURES WARM TO ABOVE SEASONAL
AVERAGE READINGS AND RELATIVE HUMIDITIES DROP TO BETWEEN 5 AND 15
PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
3 follow-up statements
511 
WWUS84 KLUB 112044
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
344 PM CDT MON APR 11 2011

TXZ021>044-120500-
/O.CON.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
344 PM CDT MON APR 11 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING ACROSS ALL OF THE SOUTH PLAINS AND ROLLING
PLAINS FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN EXTREME
FIRE DANGER...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND
25 MPH TUESDAY AFTERNOON...AS TEMPERATURES WARM TO APPROXIMATELY
10 DEGREES ABOVE SEASONAL AVERAGE AND RELATIVE HUMIDITIES DROP TO
BETWEEN 5 AND 15 PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER
FOR RAPID FIRE SPREAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
150 
WWUS84 KLUB 120437
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1137 PM CDT MON APR 11 2011

TXZ021>044-121200-
/O.CON.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1137 PM CDT MON APR 11 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING ACROSS ALL OF THE SOUTH PLAINS AND ROLLING
PLAINS FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN EXTREME
FIRE DANGER...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. 

SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND
25 MPH TUESDAY AFTERNOON...AS TEMPERATURES WARM TO APPROXIMATELY
10 DEGREES ABOVE SEASONAL AVERAGE AND RELATIVE HUMIDITIES DROP TO
BETWEEN 5 AND 15 PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER
CONDITIONS FOR THE RAPID SPREAD OF WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
899 
WWUS84 KLUB 120941
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
441 AM CDT TUE APR 12 2011

TXZ026-031-032-037-038-043-044-122100-
/O.CAN.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/
/O.NEW.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/
CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
441 AM CDT TUE APR 12 2011

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH 
THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND 
EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS 
OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR 
LESS...AND AN EXTREME FIRE DANGER... 
...THE FIRE WEATHER WATCH FOR TODAY IS CANCELLED AND REPLACED
WITH A RANGE LAND FIRE DANGER STATEMENT...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. 

WESTERLY WINDS ON THURSDAY WILL INCREASE TO 25 TO 35 MPH AND
COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME
FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL
RESULT IN FAVORABLE WEATHER CONDITIONS FOR THE RAPID SPREAD OF
WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ021>025-027>030-033>036-039>042-122100-
/O.UPG.KLUB.FW.A.0021.110412T1800Z-110413T0200Z/
/O.NEW.KLUB.FW.W.0019.110412T1700Z-110413T0000Z/
/O.NEW.KLUB.FW.A.0022.110414T1600Z-110415T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY-LYNN-GARZA-
441 AM CDT TUE APR 12 2011

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS 
EVENING ACROSS THE SOUTH PLAINS AND EXTREME SOUTHWESTERN AND SOUTH 
CENTRAL TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL WINDS OF 20 MPH 
OR GREATER...RELATIVE HUMIDITY OF 15 PERCENT OR LESS...AND AN 
EXTREME FIRE DANGER... 
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING ACROSS THE SOUTH PLAINS...ROLLING PLAINS...AND
EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT LEVEL
WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15
PERCENT OR LESS...AND AN EXTREME FIRE DANGER... 

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. 

SOUTHERLY WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 20 AND
25 MPH THIS AFTERNOON AS TEMPERATURES WARM TO 5 DEGREES ABOVE
SEASONAL AVERAGES AND RELATIVE HUMIDITIES DROP TO BETWEEN 10 AND 15
PERCENT. THIS WILL RESULT IN FAVORABLE WEATHER CONDITIONS FOR THE
RAPID SPREAD OF WILDFIRES.

ON THURSDAY...WESTERLY WINDS WILL INCREASE TO 25 TO 35 MPH AND
COMBINE WITH HUMIDITY VALUES LESS THAN 10 PERCENT AND A EXTREME
FIRE DANGER TO CREATE CRITICAL FIRE WEATHER CONDITIONS. THIS WILL
ONCE AGAIN RESULT IN WEATHER SUPPORTIVE OF RAPID WILDFIRE SPREAD.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this fire weather watch went out at Apr 11, 12:04 AM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Apr 11, 12:04 AM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1204 AM CDT MON APR 11 2011

.AVIATION...
VFR WITH NORTHWEST DOWNSLOPE EARLY...COLD FRONT WILL PASS JUST
BEFORE DAYBREAK MONDAY...WINDS DROP OFF MONDAY AFTERNOON. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 904 PM CDT SUN APR 10 2011/

UPDATE...
UPPER TROUGH IS SWINGING THROUGH ALONG WITH A WELL DEFINED SURFACE
WIND SHIFT TO THE NORTHWEST...NOW MOVING INTO SOUTHEASTERN ZONES.
SHOWERS AND EVEN A FEW THUNDERSTORMS HAVE DEVELOPED FROM NEAR
SNYDER TO OLD GLORY AND UP TO SEYMOUR. THESE DEVELOPED FURTHER
NORTHWEST THAN HAD BEEN EXPECTED AND MAY LINGER OVER THE EXTREME
SOUTHEASTERN SOUTH PLAINS FOR A COUPLE HOURS BEFORE EDGING EAST.
EVEN SO...LOWER LEVELS REMAIN VERY DRY SO BENEFICIAL WETTING RAIN
SHOULD NOT BE EXPECTED. BIGGER RISK PERHAPS OF ONE OR TWO STRONG
WIND GUSTS FROM THE THUNDER. ANYWAY...WILL ADD LOW MENTION THUNDER
AND WIND GUSTS THIS AREA UNTIL LATER IN THE EVENING. ALSO...WINDS
SHOULD MOSTLY DROP BELOW RED FLAG VALUES BY 10 PM. PLAN TO ALLOW
RED FLAG TO EXPIRE THOUGH MAY NEED TO CONSIDER ADDING A FIRE
DANGER STATEMENT DUE TO LINGERING DRY GUSTY WINDS DURING THE NIGHT
AS WELL AS FRONT PASSING LATE. RMCQUEEN

PREV DISCUSSION... /ISSUED 700 PM CDT SUN APR 10 2011/

UPDATE...
WINDS HAVE INCREASED AGAIN CLOSE TO WIND ADVISORY LEVELS OVER MUCH
OF WESTERN SOUTH PLAINS. WINDS PROBABLY WILL NOT INCREASE MUCH
HIGHER...SO WE WILL ALLOW WIND ADVISORY AND THE HIGH WIND WARNINGS
TO EXPIRE AT 7 PM. PLENTY ENOUGH WIND AND ON-GOING FIRE CONCERNS
TO CONTINUE THE RED FLAG WARNING...HOWEVER. SURFACE RELATIVE
HUMIDITY WILL REMAIN VERY LOW ALL NIGHT WITH OCCASIONAL GUSTY
WESTERLY WINDS. ALSO...A COLD FRONT WILL BRING A WIND SHIFT LATE
TONIGHT...PERHAPS 3 AM TO 5 AM...THAT MAY PUT PRESSURE ON SOUTHERN
FIRE FLANKS. NORTHERLY WINDS WILL BE SOMEWHAT GUSTY UNTIL AT LEAST
MIDDAY MONDAY. RMCQUEEN

AVIATION...
CONTINUED VFR WITH GUSTY DOWNSLOPE WINDS EARLY IN THE TAF...THEN A
FRONT WILL PASS EARLY MONDAY MORNING WITH A TURN TO NORTHERLY
WINDS ALSO SOMEWHAT GUSTY THROUGH THE MORNING AT LEAST. RMCQUEEN

PREV DISCUSSION... /ISSUED 311 PM CDT SUN APR 10 2011/

SHORT TERM...
HIGH WINDS HAVE GENERALLY BEEN CONFINED TO THE VERY NORTHWEST ZONES
TODAY...UNDER THE AXIS OF THE STRONGEST LOW/MID LEVEL WIND FIELDS.
DIMMITT...HART...AND FRIONA HAVE BEEN SEEING AN EXTENDED PERIOD OF
WINDS IN THE 30-40+ MPH RANGE WITH GUSTS TO 50-55 MPH. THIS COULD
CONTINUE FOR THE NEXT COUPLE OF HOURS BEFORE THE LLJ WEAKENS AND
SHIFTS TO THE NE OF THE AREA. HENCE...HAVE MAINTAINED THE HWW FROM
PARMER TO BRISCOE COUNTIES. ELSEWHERE ON THE CAPROCK...SUSTAINED
WINDS HAVE GENERALLY BEEN AT 15-30 MPH. HOWEVER...SHORT RANGE
GUIDANCE DOES INDICATE A TIGHTENING MID-LEVEL HIGH GRADIENT AND
RESULTING LLJ WILL DEVELOP OVER FAR WEST TX AND EXTREME SOUTHERN NM
AND SWING ACROSS AT LEAST THE SOUTHERN SOUTH PLAINS BY AROUND 00Z.
SO THERE MAY STILL BE A PERIOD HERE LATE THIS AFTERNOON THAT PLACES
ON THE CAPROCK MAY SEE SUSTAINED WESTERLY WINDS IN THE 25-35 MPH
RANGE. THUS...HAVE MAINTAINED A WIND ADVISORY THROUGH 00Z FOR THE
REMAINDER OF LOCATIONS ON THE CAPROCK. WINDS SHOULD REMAIN LIGHTER
INTO THE ROLLING PLAINS AND HAVE CANCELLED THE WIND ADVISORY THERE.
ALSO...HAVE CANCELLED THE BLOWING DUST ADVISORY FOR ALL BUT THE
NORTHERN SOUTH PLAINS AND SOUTHWEST PANHANDLE...WHERE WINDS ARE
STRONGER AND RADAR INDICATED A LIKELY DUST PLUME.

WINDS SHOULD REMAIN A LITTLE BREEZY THROUGH THE OVERNIGHT
HOURS...WITH A NORTHERLY WIND SHIFT BEHIND A SECONDARY FRONT LATE
TONIGHT. NORTHERLY WINDS WILL REMAIN BRISK TOMORROW MORNING BUT WILL
DIE OFF BY AFTERNOON AS A SFC RIDGE SLIDE ACROSS WEST TEXAS. LOWS
TONIGHT WILL BE CHILLY...ESPECIALLY WHERE WINDS TO LAY DOWN FOR
AWHILE. NW/W ZONES COULD EVEN SEE READING NEAR FREEZING. MONDAY WILL
BE PLEASANT WITH HIGHS IN THE LOWER TO MIDDLE 70S.

LONG TERM...
NO SIGNIFICANT CHANGES WITH THIS PACKAGE. ANOTHER DRY WEEK IS
AHEAD...ALTHOUGH NOT LOOKING AS BREEZY...ESPECIALLY AS WE APPROACH
THE END OF THE WEEK. UPPER RIDGING TUESDAY WILL GIVE WAY TO A
COUPLE OF SHORT WAVE TROUGHS ALOFT...THE FIRST ON WEDNESDAY WEAKER
THAN A STILL MODEST WAVE THURSDAY. THE INITIAL TROUGH WILL PUSH
THE DRYLINE TO OR JUST EAST OF THE ERN PART OF THE FCST AREA. SOME
UNCERTAINTY IF IT WILL CLEAR THE ERN ZONES...BUT PROGGED SOUNDINGS
SUGGEST THE AMOUNT OF LOW LEVEL MOISTURE NEEDED TO BREAK THE CAP
IS RATHER UNLIKELY AND WILL KEEP POPS OUT OF THE FCST AS A RESULT.
THURSDAY WILL SEE THE DRYLINE PUSH FURTHER EAST WITH BREEZY WEST
WINDS DEVELOPING BEHIND IT. UPPER FLOW MAY AMPLIFY SOME TOWARD THE
END OF THE WEEK...ALTHOUGH THE ECMWF IS NOT AS AGGRESSIVE IN THIS
REGARD AS IS THE GFS. GFS SOLUTION WOULD PUSH MORE COOLER AIR INTO
THE FCST AREA THAN THE ECMWF.

FIRE WEATHER...
THANKFULLY...THE STRONGEST WINDS HAVE REMAIN DISPLACED FROM THE
ONGOING FIRES IN THE SE SECTIONS OF OUR CWA TO THIS POINT.
ALSO...THE COOLER TEMPERATURES TODAY HAVE SLOWED THE FALL OF
HUMIDITIES...THOUGH MOST AREAS AS OF 20Z WERE NOW EXPERIENCING RH
VALUES NEAR 15 PERCENT. ALTHOUGH STRICTLY SPEAKING...WIDESPREAD RED
FLAG CONDITIONS MAY NOT BE REALIZED...ESPECIALLY ACROSS THE ROLLING
PLAINS...WHERE WINDS WILL STRUGGLE TO REACH 20 MPH AT 20 FT FOR 3
HRS...WILL MAINTAIN THE RED FLAG WARNING AREAWIDE THROUGH THIS
EVENING GIVEN THE STATE OF THE FUELS...PROLONGED PERIOD OF CRITICAL
CONDITIONS RECENTLY AND THE ONGOING WILDFIRES. EVEN THOUGH WESTERLY
WINDS WILL DECREASE THIS EVENING...VERY DRY AIR WILL ADVECT INTO THE
AREA...WITH HUMIDITIES VERY SLOW TO RECOVER. ADDITIONALLY...A COLD
FRONT WILL BRING A  NORTHERLY WIND SHIFT THROUGH LATE TONIGHT
/GENERALLY AFTER MIDNIGHT/ CREATING DIFFICULTIES FOR ANY ONGOING
FIRE FIGHTING OPERATIONS. MONDAY WILL BE VERY DRY...WITH AFTERNOON
HUMIDITIES FALLING TO 10-15 PERCENT...BUT BREEZY NORTHERLY WINDS IN
THE MORNING WILL TREND DOWNWARD THROUGH THE AFTERNOON.

NEAR CRITICAL CONDITIONS MAY DEVELOP TUESDAY THROUGH THURSDAY
AFTERNOONS...ALTHOUGH NOT CLEAR CUT ATTM. BREEZY CONDITIONS DUE TO
PASSING OF A COUPLE OF UPPER LEVEL TROUGHS. TEMPS NEAR NORMAL BUT
WITH LOW DEW POINTS REMAINING ACROSS THE AREA AFTN RH VALUES
LIKELY TO DROP TO OR BELOW 15 PERCENT. NO HEADLINES ATTM.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        69  37  75  42  76 /   0   0   0   0   0
TULIA         70  40  76  44  81 /   0   0   0   0  10
PLAINVIEW     70  41  77  45  82 /   0   0   0   0   0
LEVELLAND     72  42  78  47  81 /   0   0   0   0   0
LUBBOCK       72  45  79  49  83 /   0   0   0   0   0
DENVER CITY   73  42  79  47  84 /   0   0   0   0   0
BROWNFIELD    72  43  79  47  82 /   0   0   0   0   0
CHILDRESS     76  46  80  49  83 /   0   0   0  10  10
SPUR          73  45  80  49  86 /   0   0   0   0  10
ASPERMONT     75  47  81  50  87 /   0   0   0   0  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/05
Hazardous weather outlook, Apr 11, 3:55 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
355 AM CDT MON APR 11 2011

TXZ021>044-120900-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
355 AM CDT MON APR 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER

INTERMITTENT ELEVATED TO CRITICAL FIRE WEATHER WILL PERSIST
THROUGH THE MORNING HOURS...AS A NORTHERLY WIND SHIFT IMPACTS
ONGOING WILDFIRES IN CROSBY/GARZA AND KING COUNTIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL FIRE WEATHER IS EXPECTED TUESDAY. A FIRE WEATHER WATCH IS
IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

Nearby

Fire Weather Watches in Texas, 2011Every fire weather watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.